# SDR ASAA2019111501335

- Difficulty date: November 10, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 17,468 hours, 5,602 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24401
- Condition: Chafed
- Location: Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, ENGINE #2 FIRE LOOP WILL NOT TEST. GROUNDED - YES. PERFORMED B737-900 FIM 26-10 801 AND FOUND "#2 ENGINE LOOP "B" LOW DET RESISTANCE CLEAN CONNECTIONS" FAULT. ALL DETECTOR RESISTANCE VALUES ARE WITHIN LIMITS. UPON INSPECTION FOUND ISOLATOR CHAFFED THROUGH ON UPPER CORE B LOOP. REPLACED WITH SERVICEABLE FROM STOCK REF B737-900 AMM 26-10-01-400-801. REMOVED AND REPLACED #2 ENG UPPER CORE LOOP B HARNESS (MW0326) IAW AMM 26-11-01. INSTALLATION TEST GOOD. ENG FIRE DETECTION OPS TEST GOOD PER AMM 26-11-00. FIRE DET CTL MODULE BITE TEST NO FAULTS. CLEARS MEL 26-2B.
